I was taken 20mg a day for 20 years and stopped taken it 4 months ago. I'm having real sleep problems. I though maybe I could take 10mg and get some sleep. will it cause me harm or will it help?
There are better antidepressants like trazodone and mirtazipine in low doses that help sleep. You could ask about those. It's important to keep in mind that your sleep problems could be depression symptoms returning. Even not sleeping enough can be caused by depression even though we like to think it makes us sleep more.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2015 • 6 answers
Posted 26 Sep 2015 • 3 answers
Posted 22 Nov 2015 • 1 answer
Posted 19 May 2016 • 1 answer
Posted 25 Sep 2017 • 2 answers